# SDR UPS07850665

- Difficulty date: August 21, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 57732521
- Part serial: TAG00953005
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT INBOARD FLAP ACTUATOR FITTING IS CRACKED, STA 97.  REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR FITTING AT STA 97 IAW DWG 7981564, AND DC8 AMM 20-16-00.
